# SDR R61A201404030518

- Difficulty date: April 3, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 25,842 hours, 19,305 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Shear Tie
- Part number: PO0232722012
- Condition: Cracked
- Location: Vertical Stab
- Part time: 25,842 hours, 19,305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE REPORTED A CRACK ON THE VERTICAL STAB T/E SHEAR TIE LOCATED BETWEEN RIBS 9 & 10 ON THE RT SIDE AT FORWAD FLANGE AFT END AND AFT FLANGE FORWORD END.  MAINTENANCE PERFORMED REPAIR WITH FABRICATED REPAIR SHEAR TIE IAW ETD 2014-170-028922, REV 1.
